# SDR AALA20100926TUL02

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G-2 AFT INBOARD MOUNT FITTING.  REPLACED MOUNT FITTING PER SRM 51-30-05.
